# SDR COEA2017101401876

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 0207
- Aircraft time: 11,482 hours, 14,845 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM WHEEL WOULD NOT OPERATE IN FLIGHT.  AIRCRAFT RETURNED TO DEPARTURE,  NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT TRIM ACTUATOR CABLE. OPS CHECKED GOOD.
